# SDR MALA040623

- Difficulty date: October 12, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 15,148 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, FLOOR RISER LBL 18.3 STA 294.0 CORRODED AT LOWER END.  REPAIRED IAW SRM 51-40-21 REFER TO NON-ROUTINE 210660/12518 FOR ADDITIONAL INFORMATION.
